# SDR IPXA2020112562769

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 63,216 hours, 21,341 cycles
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sensor
- Condition: Inoperative
- Location: Compressor Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB.  ON TAKE OFF LEFT ENGINE SURGED N1 AND N2 IND WOULD GO BLANK PERIODICALLY.  FOUND LT ENGINE COMPRESSOR INLET TEMP SENSOR AT FAULT T-25 REPLACED SAME.  R & R LT ENGINE T-25, PER AMM 73-21-02-401 2.
